MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE

CYNOSURE LLC PICOSURE
Catalog Number 100-7012-010
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Site confirmed there was no patient injury involved.Upon evaluation it was determined that there was no issue with the device nor handpiece that can cause the device to fire laser unintentionally.The device history record confirms that the product passed and met all requirements before releasing.Due to the site reporting an unintended discharge of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
It was reported that picosure laser would pre fire during calibration.

Brand Name
PICOSURE
Common Device Name
PICOSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key19197586
Report Number1222993-2024-00020
Device Sequence Number15357572
Product Code GEX
UDI-Device Identifier00841494106898
UDI-Public(01)00841494106898(11)230518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number100-7012-010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown